MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device charged and delivered defibrillation energy successfully.After the delivery of energy the screen remained blacked out and their device appeared to be locked up, when this occurred the leds on the device were illuminated, however the keypad buttons were unresponsive.The customer advised that the device was shocked 10 times, it was after the 10th shock that the device lock up occurred.This event took place during scheduled testing of the customer's device.There was no patient use associated with the reported failure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Initial reporter name and address of the initial medwatch report indicates: initial reporter address ¿(b)(6).Initial reporter name and address of the initial medwatch report should indicate: initial reporter address ¿ (b)(6).Additional information: physio-control was notified that the customer submitted a voluntary medwatch (medsun) form reference uf/importer report #(b)(4).As a result, has been updated to ¿yes.¿.
 
Additional Manufacturer Narrative
Physio-control evaluated the customer¿s device but was unable to duplicate the reported issue.After a technical service update was completed, proper device operation was observed through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8402310
Report Number0003015876-2019-00403
Device Sequence Number1990483
Product Code MKJ
UDI-Device Identifier00883873911815
UDI-Public00883873911815
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001238
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2019
Initial Date Received by Manufacturer 02/21/2019
Supplement Date Received by Manufacturer03/11/2019
04/23/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date03/20/2019
04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1